# SDR ASAA2015122714504

- Difficulty date: December 27, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 4,817 hours, 1,579 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FMC FAILED IN FLIGHT.  ACFT GROUNDED.  RESET FMC2 C/B ON P6-1 FMCS NR 2 RESTORED. ACCOMPLISHED FMCS OPS TEST IAW AMM 34-61-00-710-801.  ALL TESTS PASSED.  MOVED FMC TRANSFER SWITCH TO NORMAL POSITION.
